Injectivity and Nuclearity Properties for Real C*-Algebras

Rakhimov A., Nurillaev M., Boltaev K.

Journal of Mathematical Sciences (United States), vol.278, no.3, pp.520-529, 2024 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 278 Issue: 3
  • Publication Date: 2024
  • Doi Number: 10.1007/s10958-024-06935-2
  • Journal Name: Journal of Mathematical Sciences (United States)
  • Journal Indexes: Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.520-529
  • Keywords: C*-algebra, injectivity, nuclearity, W*-algebra
  • Karadeniz Technical University Affiliated: No


In this paper, we study injective and nuclear real W*- and C*-algebras. The connection of these concepts with similar concepts of enveloping W*- and C*-algebras is considered. The equivalence of the concepts of injectivity and nuclearity for real C*-algebras is shown. As a consequence, nuclear real factors of types II1, II∞, III1, III0, and IIIλ (0 < λ < 1) are completely described.